Stock Liquidation Via Stochastic Approximation Using NASDAQ Daily and Intra-Day Data

20 Pages Posted: 21 Jun 2006

See all articles by G. Yin

G. Yin

Wayne State University - Department of Mathematics

Qing Zhang

University of Georgia - Department of Mathematics

F. Liu

Wayne State University - Department of Mathematics

R. H. Liu

University of Dayton - Department of Mathematics

Y. Cheng

Wayne State University - Department of Mathematics

Abstract

By focusing on computational aspects, this work is concerned with numerical methods for stock selling decision using stochastic approximation methods. Concentrating on the class of decisions depending on threshold values, an optimal stopping problem is converted to a parametric stochastic optimization problem. The algorithms are model free and are easily implementable on-line. Convergence of the algorithms is established, second moment bound of estimation error is obtained, and escape probability from a neighborhood of the true parameter is also derived. Numerical examples using both daily closing prices and intra-day data are provided to demonstrate the performance of the algorithms.

Suggested Citation

Yin, G. and Zhang, Qing and Liu, F. and Liu, R. H. and Cheng, Y., Stock Liquidation Via Stochastic Approximation Using NASDAQ Daily and Intra-Day Data. Mathematical Finance, Vol. 16, No. 1, pp. 217-236, January 2006. Available at SSRN: https://ssrn.com/abstract=910649 or http://dx.doi.org/10.1111/j.1467-9965.2006.00269.x

G. Yin (Contact Author)

Wayne State University - Department of Mathematics ( email )

Detroit, MI 48202
United States

Qing Zhang

University of Georgia - Department of Mathematics ( email )

Athens, GA 30602
United States
(706) 542-2616 (Phone)
(706) 542-2573 (Fax)

HOME PAGE: http://www.math.uga.edu/~qingz/

F. Liu

Wayne State University - Department of Mathematics

Detroit, MI 48202
United States

R. H. Liu

University of Dayton - Department of Mathematics ( email )

300 College Park
Dayton, OH 45469
United States
(937) 229-1021 (Phone)
(937) 229-2566 (Fax)

HOME PAGE: http://academic.udayton.edu/ruihualiu/

Y. Cheng

Wayne State University - Department of Mathematics

Detroit, MI 48202
United States

Register to save articles to
your library

Register

Paper statistics

Downloads
32
Abstract Views
851
PlumX Metrics